MAUDE Adverse Event Report: STRYKER GMBH GLENOSPHERE - 36MM DIA X 6MM THK 2MM ECCENTRIC; PROSTHESIS, SHOULDER, SEMI-CONSTRAINED, METAL/POLYMER CEMENTED

STRYKER GMBH GLENOSPHERE - 36MM DIA X 6MM THK 2MM ECCENTRIC; PROSTHESIS, SHOULDER, SEMI-CONSTRAINED, METAL/POLYMER CEMENTED
Catalog Number 5573-2E-3606
Medical Device Problem Code Device Dislodged or Dislocated (2923)
Health Effect - Clinical Code Joint Dislocation (2374)
Date of Event 02/03/2026
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Once the investigation has been completed any additional information will be reported in a supplemental report.
 
Event or Problem Description
A revision surgery was performed due to disassociation of the glenosphere.
 
Event or Problem Description
A revision surgery was performed due to disassociation of the glenosphere.
 
Additional Manufacturer Narrative
The reported event could not be confirmed, as although the device was returned for evaluation, the required medical documentation was not provided to support the assessment.The received devices were visually inspected, and no major damage was observed.The returned glenosphere exhibited markings around the superior surface, which may be attributable to exposure to body fluids or residual moisture.Additionally, scratch marks were noted on the inferior surface of the glenosphere, indicating device placement and contact with an adjacent component during use.A review of the device history for the reported lot did not indicate any abnormalities.No corrective actions are required at this time.Glenosphere are hundred percent dimensionally inspected which eliminates any manufacturing concerns related device.A review of the labeling did not indicate any abnormalities.No indications of material, manufacturing or design related problems were found during the investigation based on the investigation, the root cause could not be determined due to the absence of required medical documentation no major observations observed on returned product.If any additional information is provided, the investigation will be reassessed.

Brand Name
GLENOSPHERE - 36MM DIA X 6MM THK 2MM ECCENTRIC
Common Device Name
PROSTHESIS, SHOULDER, SEMI-CONSTRAINED, METAL/POLYMER CEMENTED
Manufacturer (Section D)
STRYKER GMBH
bohnackerweg 1
postfach
selzach 2545
SZ  2545
Manufacturer (Section G)
STRYKER ORTHOPAEDICS-MAHWAH
325 corporate drive
mahwah NJ 07430
Manufacturer Contact
dannielle stap
325 corporate drive
mahwah, NJ 07430
2018315000
MDR Report Key24507240
Report Number0008031020-2026-00361
Device Sequence Number13229132
Product Code KWS
Combination Product (Y/N)N
Initial Reporter StateKY
Initial Reporter CountryUS
PMA/510(K) Number
K130895
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2025
Device Explanted Year2026
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 05/28/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Lay User/Patient
Device Catalogue Number5573-2E-3606
Device Lot NumberP686R3
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 02/03/2026
Supplement Date Received by Manufacturer05/07/2026
Initial Report FDA Received Date03/04/2026
Supplement Report FDA Received Date05/28/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured04/21/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age58 YR
Patient SexMale
Patient Weight237 LB
Patient RaceWhite